International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 2, Part A

Fuzzy linear programming problem with α-cut and roubast ranking methods


Author(s): Bhavana Shrivastava, Bhawna Agrawal and Sanjeet Kumar

Abstract: In this paper we are going to solve Fuzzy Linear Programming Problem with Triangular and Trapezoidal fuzzy numbers. Here we are using ranking method technique with α-Cut to get optimal solution for solving fuzzy linear programming problem with trapezoidal and triangular fuzzy numbers and also compare the existing methods. To illustrate the method numerical examples is solved and the obtained results are discussed.

Pages: 57-62 | Views: 48 | Downloads: 18

Download Full Article: Click Here
How to cite this article:
Bhavana Shrivastava, Bhawna Agrawal, Sanjeet Kumar. Fuzzy linear programming problem with α-cut and roubast ranking methods. Int J Stat Appl Math 2022;7(2):57-62.
Call for book chapter
International Journal of Statistics and Applied Mathematics